# SDR IPXA201310210637

- Difficulty date: October 7, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 49,219 hours, 12,784 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB7770503
- Part serial: APL574
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT LOWER WINGLET AFT ATTACH FITTING CRACKED.  ACCOMPLISHED PERMANENT REPAIR BY REMOVING AND REPLACING LT WING LOWER WINGLET FWD AND AFT ATTACH FITTINGS IAW EA 011-5740-01-A4971, REV I/R AND EO'S MD11-5740-52499-A AND MD11-5720-27680-C, APPX D.
